# SDR 2002F00097

- Difficulty date: December 14, 2001
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1315 - WDG - LEFT ACM STARTED TO BLOW SMOKE AND WOULDN'T ADJUST TO COOLER SETTING.  ACM BEARING FAILURE.  REPLACED LT ACM AND MIXING VALVE.  MIXING VALVE HAD FAILED IN THE HOT POSITION.  TEARDOWN OF THE ACM REVEALED IT HAD BEEN OVERSERVICED.  A MEMO OF SERVICING OF ACM'S HAS BEEN ISSUED.  (M)
